On the complexity of rainbow coloring problems (bibtex)
by , ,
Reference:
On the complexity of rainbow coloring problemsEduard Eiben, Robert Ganian, Juho LauriDiscrete Applied Mathematics, volume 246, pages 38–48, 2018.
Bibtex Entry:
@article{EibenGanianLauri18,
  author    = {Eduard Eiben and
               Robert Ganian and
               Juho Lauri},
  title     = {On the complexity of rainbow coloring problems},
  journal   = {Discrete Applied Mathematics},
  volume    = {246},
  pages     = {38--48},
  year      = {2018},
  keywords  = {xtract},
  url       = {https://arxiv.org/abs/1510.03614}
}
Powered by bibtexbrowser